# SDR UPS03240053

- Difficulty date: January 14, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK IN NLG WHEEL WELL STA 245 LT SIDE PANEL.  REPAIR CARRIED OUT IAW SRM 51-40-2.
